# SDR ABXA9801121

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37503421
- Condition: Corroded
- Location: Bs 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LONGERON 28R AT STATION 66O.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 3750342.
